# SDR ASAA2024032048699

- Difficulty date: March 20, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Bs 328 Lbl40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL CRACKED STA 312 TO 328 LBL 40. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-900 SRM 51-40-02-0G-0.
